Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
oldnight

Some Advice Please? (Erythromycin, Duac, Differin, Salicylic Acid)

Recommended Posts

Hello,

About 18 months ago I suddenly got pretty severe acne, ie. cheeks full of big red inflamed cysts under the skin.

I was prescribed oxytetracycline with Duac and Differin for topical use, which worked pretty well in terms of clearing the majority of it up, but after 18 months still on it, I decided to go to my dermatologist and see if I still needed to be on oxytetracycline, as all that was left was some red scarring marks and still some small, skin-level red bumps.

In attempt to clear the last of it up, she has put me on erythromycin and added salicylic acid to the topical combination, which as you can imagine is ridiculously drying on the skin so I've postponed it a bit for now. Basically I don't really want to be taking the erythromycin as it just seems a fairly nasty toxic thing that I don't want to be repeatedly putting into my body, I'm not relaly sure what I'm asking here but basically, to people with past experience, what would you do here? I have quite oily skin and without any treatment the cysts can pop up again.

Thanks!

Edited by oldnight

Share this post


Link to post
Share on other sites

i would just stick with what is working for me. there are people who have been long term on antibiotics. if u want to cut down on antibiotics, try cutting it out, but if it comes again, get back on the pill. thats what i would do..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×